# SDR REXA201000234

- Difficulty date: October 24, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 15,502 hours, 13,388 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Bottle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, PASSING 27000FT CARGO BOTTLE LOW CAUTION MESSAGE CAUTION MESSAGE EXTINGUISHED DESCENDING THROUGH 11000FT.  REMOVED, CLEANED, RESECURED CONNECTOR ON CARGO BOTTLES, TEST GOOD PER CRJ AMM 26-20-00.
